Cluster percolation in O(n) spin models

Blanchard P, Digal S, Fortunato S, Gandolfo D, Mendes T, Satz H (2000)
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL 33(48): 8603-8613.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ; ; ; ;
Abstract
The spontaneous symmetry breaking in the Ising model can be equivalently described in terms of percolation of Wolff clusters. In O(n) spin models similar clusters can be built in a general way, and they are currently used to update these systems in Monte Carlo simulations. Wt show that for three-dimensional O(2), O(3) and O(4) such clusters are indeed the physical 'islands' of the systems, i.e. they percolate at the physical threshold and the percolation exponents are in the universality class of the corresponding model. For O(2) and O(3) the result is proven analytically, for O(4) we derived it by numerical simulations.
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Blanchard P, Digal S, Fortunato S, Gandolfo D, Mendes T, Satz H. Cluster percolation in O(n) spin models. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL. 2000;33(48):8603-8613.
Blanchard, P., Digal, S., Fortunato, S., Gandolfo, D., Mendes, T., & Satz, H. (2000). Cluster percolation in O(n) spin models. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 33(48), 8603-8613.
Blanchard, P., Digal, S., Fortunato, S., Gandolfo, D., Mendes, T., and Satz, H. (2000). Cluster percolation in O(n) spin models. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL 33, 8603-8613.
Blanchard, P., et al., 2000. Cluster percolation in O(n) spin models. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 33(48), p 8603-8613.
P. Blanchard, et al., “Cluster percolation in O(n) spin models”, JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol. 33, 2000, pp. 8603-8613.
Blanchard, P., Digal, S., Fortunato, S., Gandolfo, D., Mendes, T., Satz, H.: Cluster percolation in O(n) spin models. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL. 33, 8603-8613 (2000).
Blanchard, Philippe, Digal, S, Fortunato, S, Gandolfo, D, Mendes, T, and Satz, Helmut. “Cluster percolation in O(n) spin models”. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL 33.48 (2000): 8603-8613.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

Inspire 530795

Search this title in

Google Scholar